# SDR AALA202408275965

- Difficulty date: July 31, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 56,469 hours, 39,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820203
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT SIDE AFT GALLEY CENTER FITTING BETWEEN FR 66 AND FR 68 AT S23L. REPLACED CENTER FITTING PER SRM 51-42-11.
